# SDR AALA990797

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808492
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 468 - AFTER TAKEOFF ABQ, CREW SMELLED STRONG BURNING SMELL IN COCKPIT AND CABIN.  AIR INTERRUPTED AND RETURNED TO ABQ.  LANDED WITHOUT INCIDENT.  REPLACED COALESCER BAGS DUE TO OIL FROM APU AND PERFORMED PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
